PARACETAMOL, CAFFEINE, IBUPROFEN TABLETS Third Party Manufacturers - WHO GMP Certified

Each uncoated tablet contains: Paracetamol I.P. 325 mg Caffeine (Anhydrous) I.P. 25mg Ibuprofen I.P. 400mg Excipients q.s. Approved colour used

SKU: 03ba3a878b0b Category:
Send an enquiry

Explore Other Third Party Manufacturing Products - (Category Wise)

Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion